# SDR DALA2023111309323

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,265 hours, 9,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR L AFT CABIN CAUTION RECEIVED AT FL350.DOOR APPEARS FLUSH AND CLOSED, NO HISSING NOISES, CABIN PRESSURE REMAINED NORMAL. CORRECTIVE ACTION: PFR SHOWS DOOR L AFT CABIN, SKYWISE SHOWS PROX SENSOR(23MJ/ PROXSENSOR(25MJ)/PSCU(5MJ) DOOR CYCLED DEBRIS REMOVED,T/S C/O. NIL PRESENT FAULTS. (4966050)
